# SDR ASAA1149071

- Difficulty date: February 15, 2011
- Submitted: February 26, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546568520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RADIAL STIFFENERS BL 0 BS 1016.  REPAIRED RADIAL STIFFENERS IAW BOEING DRAWING 65C28106.
